# SDR VNAA0209008

- Difficulty date: September 7, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 19,599 hours, 17,547 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Brake
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A HIGH BRAKE TEMPERATURE INDICATION AND ABORTED TAKE OFF.  THE CREW TAXIED OFF THE RUNWAY AND WAITED FOR THE BRAKE TEMPERATUES TO COOL.  THE DECISION WAS THEN MADE TO ATTEMPT ANOTHER TAKE OFF.  FLIGHT 4048 THEN DEPARTED WITH NO FURTHER INCIDENTS.
